# SDR P5CA2021052400195

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WLG I/B W/W DOOR AT O/B FWD CORNER FRAME CRACK.( R/H WLG I/B W/W DOOR AT O/B FWD CORNER FRAME REPAIRED AS PER RI-52-80-14638 REV A )
